American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34L10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Roelof Koekoek. Differential equations for symmetric generalized ultraspherical polynomials . Trans. Amer. Math. Soc. 345 (1994) 47-72. MR 1260202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Allan M. Krall. Spectral analysis for the generalized Hermite polynomials . Trans. Amer. Math. Soc. 344 (1994) 155-172. MR 1242783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. Gesztesy and B. Simon. A short proof of Zheludev's theorem . Trans. Amer. Math. Soc. 335 (1993) 329-340. MR 1096260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Leonard Bristow. Expansion theory associated with linear differential equations and their regular singular points . Trans. Amer. Math. Soc. 33 (1931) 455-474. MR 1501600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lewis E. Ward. Some third-order irregular boundary value problems . Trans. Amer. Math. Soc. 29 (1927) 716-745. MR 1501411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. H. Stone. The expansion problems associated with regular differential systems of the second order . Trans. Amer. Math. Soc. 29 (1927) 826-844. MR 1501416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. H. Stone. Irregular differential systems of order two and the related expansion problems . Trans. Amer. Math. Soc. 29 (1927) 23-53. MR 1501375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. H. Stone. An unusual type of expansion problem . Trans. Amer. Math. Soc. 26 (1924) 335-355. MR 1501281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Elizabeth Carlson. Extension of Bernstein's theorem to Sturm-Liouville sums . Trans. Amer. Math. Soc. 26 (1924) 230-240. MR 1501275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rudolph E. Langer. Developments associated with a boundary problem not linear in the parameter . Trans. Amer. Math. Soc. 25 (1923) 155-172. MR 1501235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Wallie Abraham Hurwitz. An expansion theorem for a system of linear differential equations of the first order . Trans. Amer. Math. Soc. 22 (1921) 526-543. MR 1501184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James W. Hopkins. Some convergent developments associated with irregular boundary conditions . Trans. Amer. Math. Soc. 20 (1919) 245-259. MR 1501125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] George D. Birkhoff. Boundary value and expansion problems of ordinary linear differential equations . Trans. Amer. Math. Soc. 9 (1908) 373-395. MR 1500818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Max Mason. The expansion of a function in terms of normal functions . Trans. Amer. Math. Soc. 8 (1907) 427-432. MR 1500796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1